Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 129, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 26, 2016, 8:19 PM CDT for Montague County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2016, 8:19 PM CDT (01:19 UTC)
- Expired
- Apr 26, 2016, 9:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Montague County, TX
The radar
The Altus AFB radar (KFDR), 128 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 2:32 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.3 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2622 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1224 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.0
The text
As transmitted.
907
WUUS54 KFWD 270119
SVRFWD
TXC337-270215-
/O.NEW.KFWD.SV.W.0129.160427T0119Z-160427T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
819 PM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 915 PM CDT
* AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STONEBURG...OR
10 MILES NORTHWEST OF BOWIE...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
NOCONA AROUND 835 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH
CENTRAL TEXAS.
LAT...LON 3398 9763 3395 9759 3392 9760 3390 9758
3390 9755 3392 9749 3344 9749 3344 9798
3389 9798 3385 9787 3386 9783 3388 9782
3388 9780 3390 9780 3390 9778 3392 9778
3391 9776 3394 9776 3394 9773 3399 9768
TIME...MOT...LOC 0118Z 240DEG 42KT 3369 9789
HAIL...0.88IN
WIND...60MPH
$$
DUNN2 follow-up statements
505
WWUS54 KFWD 270146
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT TUE APR 26 2016
TXC337-270215-
/O.CON.KFWD.SV.W.0129.000000T0000Z-160427T0215Z/
MONTAGUE TX-
846 PM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR MONTAGUE COUNTY...
AT 846 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LEON TO NEAR ST. JO TO NEAR SUNSET... MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
ST. JO AROUND 850 PM CDT.
FORESTBURG AROUND 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTH
CENTRAL TEXAS.
LAT...LON 3398 9763 3395 9759 3392 9760 3390 9758
3390 9755 3392 9749 3344 9749 3344 9792
3394 9773 3399 9768
TIME...MOT...LOC 0146Z 272DEG 29KT 3385 9757 3364 9758 3346 9769
HAIL...0.88IN
WIND...60MPH
$$
92936
WWUS54 KFWD 270214
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT TUE APR 26 2016
TXC337-270224-
/O.EXP.KFWD.SV.W.0129.000000T0000Z-160427T0215Z/
MONTAGUE TX-
914 PM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR MONTAGUE COUNTY WILL EXPIRE AT
915 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3398 9763 3395 9759 3392 9760 3390 9758
3390 9755 3392 9749 3344 9749 3344 9792
3394 9773 3399 9768
TIME...MOT...LOC 0213Z 240DEG 42KT 3385 9757 3364 9758 3346 9769
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:49 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 26, 6:49 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 649 PM CDT TUE APR 26 2016 .AVIATION... THE PRIMARY CONCERN WITH THIS TAF PACKAGE WILL BE TIMING THE LINE OF THUNDERSTORMS THAT IS CURRENTLY WEST OF ALL TERMINALS. THE LINE IS MOVING EAST AROUND 35 KNOTS AND SHOULD BEGIN TO IMPACT THE METROPLEX TERMINALS AROUND 02Z AND WACO SHORTLY AFTER THAT. THE LINE WILL CONTAIN HAIL...STRONG/GUSTY WINDS AND CLOUD TO GROUND LIGHTNING AND RESULT IN GROUND STOPS FOR AN HOUR OR TWO. THERE IS A CHANCE THAT A FEW STORMS AHEAD OF THE MAIN LINE COULD IMPACT THE TAF SITES THROUGH 02Z BUT COVERAGE SHOULD REMAIN ISOLATED SO WILL NOT INCLUDE IN THIS PACKAGE. SINCE THE MAIN LINE OF STORMS WILL REMAIN PROGRESSIVE...RAPID IMPROVEMENTS ARE EXPECTED AFTER 05Z. VFR CONDITIONS ARE EXPECTED OVERNIGHT/WEDNESDAY WITH MAINLY CLEAR SKIES ON WEDNESDAY. A GUSTY SOUTH WIND WILL PREVAIL THROUGH THE EVENING UNTIL THE DRYLINE AND LINE OF STORMS ARRIVES. THE WIND WILL BECOME WEST BEHIND THE LINE OF STORMS AND REMAIN FROM THE WEST OVERNIGHT/WEDNESDAY. PREVAILING WIND SPEEDS OVERNIGHT/WEDNESDAY MORNING WILL REMAIN BETWEEN 13 AND 16 KNOTS WITH SPEEDS DECREASING IN THE AFTERNOON. NO MAJOR CROSSWIND ISSUES ON NORTH/SOUTH RUNWAYS ARE EXPECTED SINCE WIND SPEEDS SHOULD REMAIN BELOW 20 KNOTS. 79 && .PREV DISCUSSION... /ISSUED 351 PM CDT TUE APR 26 2016/ THE UPPER LEVEL LOW THAT WILL CONTRIBUTE TO TONIGHT'S SEVERE WEATHER EVENT HAS BEEN MOVING NORTH TODAY AND IS NOW CENTERED IN WYOMING. A LOBE OF VORTICITY IS PIVOTING AROUND THE BASE OF THE TROUGH SPREADING LIFT ACROSS THE TEXAS PANHANDLE AND WEST TEXAS. THIS LIFT WAS NOTED AS AN EXPANDING CUMULUS FIELD AND AT 3 PM ONLY ONE STORM NEAR MIDLAND HAD DEVELOPED. AT THE SURFACE...THE DRYLINE IS LOCATED ALONG A LINE FROM VERNON TO SWEETWATER TO OZONA. THE 18Z SOUNDING FROM KDFW SHOWED A STOUT CAP WAS STILL IN PLACE ACROSS NORTH AND CENTRAL TEXAS. IT IS EXPECTED TO TAKE ANOTHER FEW HOURS BEFORE THE LIFT OVERSPREADS THE DRYLINE ENOUGH TO BREAK THE CAP AND ALLOW STORMS TO FORM. THE MOST LIKELY LOCATION FOR STORM DEVELOPMENT IS STILL NEAR A LINE FROM WICHITA FALLS TO SAN ANGELO. WHEN INITIATION OCCURS...EXPECT STORMS TO DEVELOP QUICKLY AND QUICKLY BECOME SEVERE WITH A THREAT FOR LARGE HAIL...DAMAGING WINDS...AND POTENTIALLY A FEW TORNADOES. I AM NOT GOING TO SPEND A LOT OF TIME TALKING ABOUT TONIGHT'S EVENT AS THE LATEST THINKING IS STILL VERY CLOSE TO THE MORNING UPDATE WITH STORMS BEGINNING TO AFFECT OUR WESTERN COUNTIES BETWEEN 4-6 PM. WE HAVE BETTER CONFIDENCE THAT THE STORMS THAT FORM NEAR THE DRYLINE WILL BE THE ONES THAT MERGE INTO A SQUALL LINE THAT MOVES EAST OVERNIGHT. WITH THE SQUALL LINE...THE MAIN THREATS WILL BE DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES. ISOLATED FLASH FLOODING WILL ALSO BE POSSIBLE. SHORT TERM UPDATES CAN NOW BE BEST OBTAINED ON OUR SOCIAL MEDIA FEEDS AND GRAPHICS ON OUR WEBPAGE. HI-RES GUIDANCE IS IN PRETTY GOOD AGREEMENT THE LINE OF STORMS WILL LIKELY BE OUT OF OUR CWA BEFORE DAYBREAK WEDNESDAY BUT WILL LINGER LOW POPS IN OUR EASTERN AND SOUTHEASTERN COUNTIES WEDNESDAY MORNING TO ACCOUNT FOR ANY DELAY IN THE TIMING. THE REMAINDER OF WEDNESDAY SHOULD BE DRY WITH CLEARING SKIES AND AFTERNOON TEMPERATURES IN THE LOW TO MID 80S. ON THURSDAY...SOUTH FLOW WILL RETURN BRINGING HIGHER LOW LEVEL MOISTURE BACK NORTH IN ADVANCE OF THE NEXT UPPER LEVEL TROUGH THAT WILL BE MOVING ACROSS THE SOUTHWESTERN CONUS. THURSDAY LOOKS LIKE A DRY DAY BUT THURSDAY NIGHT AND FRIDAY ARE SHAPING UP FOR ANOTHER ROUND OR POSSIBLY TWO OF SEVERE STORMS. ON THURSDAY NIGHT...A WARM FRONT WILL MOVE NORTH ACROSS THE REGION AS A SURFACE LOW MOVES INTO WEST TEXAS. ISENTROPIC LIFT ACROSS THE REGION IS EXPECTED TO BE STRONG ENOUGH TO FORCE CONVECTION EVEN THOUGH THE BEST LIFT WITH THE UPPER LEVEL SYSTEM WILL STILL BE WEST OF THE REGION. LAPSE RATES WILL BE STEEP ENOUGH TO SUPPORT THUNDERSTORMS AND A COMBINATION OF ELEVATED INSTABILITY AND DEEP LAYER SHEAR SUPPORTS THE POTENTIAL FOR ELEVATED SEVERE STORMS. OUR ENTIRE AREA IS ALREADY OUTLOOKED IN A SEVERE WEATHER MARGINAL OR SLIGHT RISK AREA BY SPC WITH THE SLIGHT RISK AREA COVERING THE NORTHERN HALF OF OUR CWA. THE MAIN LIFT AREA AND GENERAL LOCATION OF STORMS WILL LIKELY BE SHIFTING NORTH THROUGH THE NIGHT AS THE WARM SECTOR ALSO ADVANCES NORTH. FOR THE OVERNIGHT PERIOD...KEPT POPS AT 30-40 PERCENT AS THE NAM LIFTS THE WARM FRONT NORTH VERY QUICKLY WHICH MAY RESULT IN A DRIER OVERNIGHT PERIOD FOR NORTH AND CENTRAL TEXAS. THE SEVERE THREAT DOES NOT END THURSDAY NIGHT/FRIDAY MORNING AS THE UPPER LEVEL TROUGH WILL BE MOVING INTO THE PLAINS LATE FRIDAY. ON FRIDAY AFTERNOON...THE DRYLINE WILL BE MOVING EAST ACROSS THE STATE AND THE SET-UP FAVORS ANOTHER DRYLINE SEVERE STORM EVENT WITH STORMS FORMING ON THE DRYLINE AND MOVING EAST DURING THE EVENING AND OVERNIGHT HOURS. WE ARE NOT SAYING THE IMPACTS OR OUTLOOK WITH FRIDAY'S SEVERE STORM EVENT WILL BE AS HIGH AS TONIGHT'S ROUND OF STORMS...THERE ARE STILL SEVERAL DAYS TO REFINE THE PARAMETERS FOR FRIDAY/FRIDAY NIGHT. THE POTENTIAL FOR RAIN AND POSSIBLY SEVERE STORMS MAY CONTINUE ON SATURDAY AS THE BASE OF THE UPPER LEVEL TROUGH MOVES THROUGH THE SOUTHERN PLAINS AND A FRONT MOVES SOUTH ACROSS THE REGION. THE FORECAST FOR SATURDAY AND BEYOND IS MUDDY AT THIS TIME DUE TO DISCREPANCIES BETWEEN THE MODELS. THE GFS INDICATES ANOTHER ROUND OF RAIN/STORMS EARLY NEXT WEEK AS A TROUGH MOVES THROUGH THE PLAINS BUT THE ECMWF IS LESS AMPLIFIED AND QUIETER OVERALL EARLY NEXT WEEK. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 64 85 61 86 67 / 80 5 5 10 40 WACO 63 85 60 85 69 / 70 20 5 10 30 PARIS 64 81 58 84 64 / 70 20 5 5 40 DENTON 59 83 56 85 66 / 80 5 5 5 40 MCKINNEY 61 82 56 85 65 / 80 10 5 5 40 DALLAS 64 85 62 86 67 / 80 10 5 10 40 TERRELL 65 83 58 86 67 / 70 20 5 5 40 CORSICANA 65 84 63 86 69 / 70 20 5 10 40 TEMPLE 61 85 63 86 69 / 60 20 10 10 30 MINERAL WELLS 55 84 56 85 65 / 80 0 5 10 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/79
Hazardous weather outlook, Apr 26, 3:41 PM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 341 PM CDT TUE APR 26 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 341 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THROUGH EARLY EVENING MAINLY WEST OF INTERSTATE 35 AND WILL CONSOLIDATE INTO A LINE MOVING ACROSS THE REMAINDER OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT. VERY LARGE HAIL...BASEBALL SIZE OR LARGER...ALONG WITH DAMAGING WINDS AND A FEW TORNADOES WILL BE POSSIBLE THROUGH THE LATE EVENING HOURS. WHEN THE STORMS FORM INTO A LINE...THE TORNADO THREAT WILL DIMINISH AND THE DAMAGING WIND THREAT WILL INCREASE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN IN AN ACTIVE PATTERN INTO EARLY NEXT WEEK. STORM CHANCES RETURN TO NORTH TEXAS LATE THURSDAY NIGHT AND CONTINUE THROUGH SATURDAY NIGHT. SEVERE WEATHER IS EXPECTED DURING THIS TIME...ESPECIALLY THURSDAY NIGHT AND DURING THE DAY FRIDAY. ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED ACROSS NORTH TEXAS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED ACROSS NEARLY ALL OF NORTH AND CENTRAL TEXAS THROUGH TONIGHT. DUNN
In the hours before
Special weather statement, Apr 26, 7:11 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT TUE APR 26 2016
TXZ102-270045-
WISE TX-
711 PM CDT TUE APR 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WISE COUNTY UNTIL 745 PM
CDT...
AT 711 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BOONSVILLE...OR 8 MILES SOUTHWEST OF BRIDGEPORT...MOVING NORTHEAST AT
50 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DECATUR...BRIDGEPORT...ALVORD...CHICO...PARADISE...BOONSVILLE...RUNAWAY BAY
AND LAKE BRIDGEPORT.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
LAT...LON 3336 9739 3327 9739 3300 9784 3308 9792
3318 9792 3344 9763 3343 9747
TIME...MOT...LOC 0011Z 228DEG 43KT 3312 9785
92Local storm report, Apr 26, 7:15 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST 5 W OLNEY 33.37N 98.86W
04/26/2016 E60 MPH YOUNG TX EMERGENCY MNGR
60 MPH WIND GUST 5 MILES WEST OF OLNEYLocal storm report, Apr 26, 7:30 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
730 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 1 N BRIDGEPORT 33.23N 97.77W
04/26/2016 E0.75 INCH WISE TX TRAINED SPOTTER
BRIEF PENNY SIZE HAIL 1 MILE NORTH OF BRIDGEPORTLocal storm report, Apr 26, 8:09 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
809 PM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 1 S OLNEY 33.36N 98.77W
04/26/2016 YOUNG TX EMERGENCY MNGR
HOUSE ROOF DAMAGE, CARPORT DAMAGED AND TREES SNAPPEDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Young | 60 min |
| Apr 26, 7:11 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Apr 26, 7:17 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 58 min |
| Apr 26, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 63 min |
| Apr 26, 8:00 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 60 min |
| Apr 26, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 42 min |
| Apr 26, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 62 min |
| Apr 26, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 59 min |
| Apr 26, 8:43 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 50 min |
| Apr 26, 8:46 PM CDT | Tornado Warning | FWD | Cooke | 44 min |
| Apr 26, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 58 min |
| Apr 26, 9:33 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 57 min |
| Apr 26, 9:58 PM CDT | Tornado Warning | FWD | Grayson | 32 min |
| Apr 26, 10:10 PM CDT | Tornado Warning | FWD | Grayson | 18 min |
| Apr 26, 10:18 PM CDT | Tornado Warning | FWD | Fannin, Grayson | 11 min |
| Apr 26, 10:51 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 54 min |
| Apr 26, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 60 min |
| Apr 27, 12:03 AM CDT | Special Weather Statement | FWD | Lampasas | 27 min |
| Apr 27, 12:20 AM CDT | Special Weather Statement | FWD | Van Zandt | 55 min |
| Apr 27, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 64 min |
| Apr 27, 12:39 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Rains, Van Zandt | 47 min |
| Apr 27, 1:14 AM CDT | Special Weather Statement | FWD | Bell | 76 min |
| Apr 27, 1:21 AM CDT | Special Weather Statement | FWD | Anderson, Leon | 54 min |
| Apr 27, 2:19 AM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 27, 2:49 AM CDT | River Flood Warning | FWD | Collin | 24 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.